# SDR IXXA20240923001

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 68,507 hours, 25,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Part time: 68,507 hours, 25,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANELS AT STA 485 DAMAGE OUT OF LIMITS ON THE UPPER FACE OF 6 PANELS.
